# SDR UIEA2020061521279

- Difficulty date: June 10, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,844 hours, 21,429 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Relay
- Part number: BACR13CF2A
- Part serial: NSN
- Condition: Failed
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, ATTEMPTED TWO APU STARTS.  EACH ATTEMPT RECEIVED APU FAULT MESSAGE.  REMOVED AND REPLACED APU DOOR ACTUATOR IAW AMM 49-15-06.  NO FIX.    UPON OPERATIONAL TEST FOUND CIRCUIT BREAKER TRIPPING.  TROUBLESHOT IAW FIM 49-11 FT 959,  REMOVED AND REPLACED THE K176 RELAY, PERFORMED APU OPS CHECKED IAW AMM 49-11-00. OPS CHECKED GOOD.  NO DEFECTS NOTED.
